# SDR AALA20160228003

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 46,087 hours, 19,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100437801
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R FRONT EMER EXIT LIGHT LOWER LT SIDE LENS MISSING.  R & R DOOR 1R EMER LIGHT EXIT IDENTIFIER ASSEMBLY IAW AMM 33-51-01.  OPERATIONS CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
